# SDR DALA1228700961

- Difficulty date: April 22, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 58,680 hours, 44,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, MAINTENANCE FOUND THE TEE PIN, BUSHING, AND UPPER RIGHT CLAMP BLOCK WORN BEYOND LIMITS.  THE TEE PIN BUSHINGS AND CLAMP BLOCK WERE BOTH REPLACED AND THE RII COMPLETED.  FOLLOWUP FUNCTIONAL WAS CHECK GOOD.
